Browse "Dept. of Mathematical Sciences(수리과학과)" by Title

Showing results 1 to 20 of 2866

1

2-ADIC INTEGRAL CANONICAL MODELS

Kim, Wansuresearcher; Madapusi Pera, Keerthi, FORUM OF MATHEMATICS SIGMA, v.4, no.e28, pp.1 - 34, 2016-10

2

2n-plats of the n-component unlink

Jin, Gyo Taekresearcher, Topology, Proceedings of the Conference held in honor of Professor Jehpill Kim, pp.59 - 64, 1995

3

2차원의 느린 점성 Jet 흐름에 대하여 = On the two diemensional slow viscuos jetlink

이병훈; Lee, Byeong-Hoon; et al, 한국과학기술원, 1991

4

3-Manifolds and circles

백형렬researcher, 2017년도 대한수학회 봄 연구발표회, 대한수학회, 2017-04-29

5

4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

6

A Bayes shrinkage estimation method for vector autoregressive models

Kim, Sung-Horesearcher; Lee, Namgil, The IASTED International Conference on Modelling, Identification and Control, pp.118 - 123, IASTED, 2012-04

7

A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

8

A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Kim, Dongsuresearcher, GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178, 1990

9

A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnamresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

10

A birational contraction of genus two tails in the moduli space of genus four curves

Lee, Yongnamresearcher, 4th Workshop on Higher Dimensioanl Algebraic Geometry, National Taiwan University, 2013-03-29

11

A Block Decoding Method of the 1st Order Reed Muller Code

한상근researcher; 김동건; 김용수, Workshops in Pure Mathematics, pp.147 - 153, 1998

12

A bound for the milnor sum of projective plane curves in terms of GIT = 기하학적 불변 이론 관점에서의 사영 평면 대수 곡선의 밀노어 합의 유계link

Shin, Jaesun; 신재선; et al, 한국과학기술원, 2015

13

A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

14

A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geunresearcher, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

15

A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

16

A CHARACTERIZATION OF GENERALIZED STAIRCASES

HAIMAN, MD; Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122, 1992-04

17

A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

18

A characterization of Inoue-Hirzebruch surfaces

Oeljeklaus, K; Toma, M; Zaffran, Dresearcher, ANNALES DE L INSTITUT FOURIER, v.51, no.5, pp.1243 - 1257, 2001

19

A classification of radial or totally geodesic ends of real projective orbifolds I: a survey of results

Choi, Suhyoungresearcher, Hyperbolic Geometry and Geometric Group Theory, pp.69 - 134, Mathematical Society of Japan, 2017-09-01

20

A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

rss_1.0 rss_2.0 atom_1.0